# SDR A6WA201140668

- Difficulty date: June 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME 338.00 IS CRACKED NEAR LWR TORQUE TUBES.  REMOVED CRACKED FRAME AT FS 338.00 AT LOWER TORQUE TUBES AND INSTALLED NEW SECTION OF FRAME IAW B/A REO 601R-52-11-402, REV H.
